| Model Number |
1516-50-907 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).No 510(k) number provided because this implant is sold internationally with different indications for use; it is currently sold in the us under a different part number.The correction/removal reporting number listed applies to the corresponding product code sold domestically.Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Event or Problem Description
The patient was revised to address valgus tibial malalignment.Well fixed primary attune tibia was removed and replaced with a rp revision tibia and pressfit sleeve and stem.Doi: unknown, dor: (b)(6) 2021, left knee.